# SDR ASAA0540174

- Difficulty date: March 12, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654769015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO BAY, FLOOR TO SIDEWALL SUPPORT CORRODED.  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT.  (M)
